English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quadratic hamiltonians on the unit sphere

MPS-Authors

Frauendiener,  Jörg
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

quadratic.pdf
(Publisher version), 191KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Frauendiener, J. (1995). Quadratic hamiltonians on the unit sphere. Mechanics Research Communications, 22(4), 313-317.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5B99-B
Abstract
There is no abstract available